# SDR MASA2011082203536

- Difficulty date: August 21, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 33,198 hours, 25,928 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR STOW CAUTION MSG.  MX WORKING.  R2 HANDLE SWITCH PS1MB
